# SDR QXEA200300679

- Difficulty date: June 6, 2003
- Submitted: June 10, 2003
- Operation: Air carrier
- Aircraft: N361PH
- Make and model: Dhav DHC8202
- Aircraft serial: 516
- Aircraft time: 11,725 hours, 16,751 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: DSC252B40124
- Condition: Broken
- Location: Nlg
- Stage of operation: UK
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

SEA-ON FLIGHT NUMBER 2065, AFTER GEAR EXTENSION, NR 2 HYDRAULIC PRESSURE AND QUANTITY WENT TO ZERO.  NR 2 ENGINE HYDRAULIC PUMP AND NR 2 RUDDER HYDRAULIC CAUTION LIGHTS ILLUMINATED.  FOUND BROKEN WIRE FOR NOSE GEAR EXTENSION LINE.  INSTALLED NEW NOSE GEAR EXTENSION LINE FOR DRAG STRUT ACTUATOR.  LEAK CHECK GOOD SERVICE NR 2 HYDRAULIC SYSTEM.  AIRCRAFT RETURNED TO SERVICE.
